# SDR 02FDEA00491

- Difficulty date: July 12, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 33,196 hours, 5,714 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2762502
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP, INBOARD FLAP TRACK BRACKET ASSY TRACK & DRIVE SUPPORT FOUND CRACKED.  REMOVED AND REPLACED FLAP ASSY PER MM 27-50-20.
